# SDR USAA2011062400007

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 22,473 hours, 8,184 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: D2911178000060
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SFO-PHL - EL - INFLIGHT LOSS OF GREEN HYDRAULIC PRESSURE.  GREEN ENGINE PUMP WAS TURNED OFF WITHIN 30 SECONDS.  FOUND LEFT ENGINE HYD PRESSURE SWITCH AT FAULT.  REPLACED LEFT ENGINE HYDRAULIC PRESSURE SWITCH PER AMM 29-11-17-400-041.  SERVICED HYDRAULIC QUANTITY AS NEEDED, ENGINE RUN-UP AND CHECKED NORMAL.
